# SDR USAA2014091900003

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Engine: Rroyce RB211TRENT77
- Engine time: 5,168 hours, 809 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TRENT7725B6016QE
- Part serial: 42251
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5,168 hours, 809 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT FAILED FOR CABIN ODOR ON CLIMB OUT.  MX HAD REPLACED THE CVR.  REPLACED THE NR 1 ENG.
